# SDR AALA201710019002

- Difficulty date: September 12, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Worn
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WEAR ON RIGHT HAND WING SPOILER #1 CENTER FITTING INBOARD HINGE PIN (BOLT). REPLACED HINGE PIN (BOLT) ASSEMBLY PER AMM 27-64-41.
